# SDR SWAA2022032172274

- Difficulty date: February 13, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT - L/H ZEE CHANEL - STA 727 TO 847 - LBL 21 - WL 156.5 - SURFACE CORROSION IN SEVERAL AREAS / [01] AFT CARGO COMPARTMENT L/H ZEE CHANNEL BETWEEN STA 727 AND STA 847 LBL 21 FOUND EXFOLIATED AND OUT OF LIMITS IAW SRM 53-00-53-1A-2.;[02] LOCATED AND DRILLED NEW R/H AFT CARGO ZEE CHANNEL IAW B737-700 SRM 51-40-05-0G-0. ZEE CHANNEL WILL BE INSTALLED ON T/C: TTG8Q004BM58;[03] VERIFIED STEPS #1 AND #2;[04] OK TO TREAT AND PRIME;[05] TREATED AND PRIMED DRILLED HOLES IAW SRM 51-20-01-0G-0.;[06] (FINAL) AFT CARGO COMPARTMENT L/H ZEE CHANNEL BETWEEN STA 727 AND STA 847 LBL 21 FOUND EXFOLIATED AND OUT OF LIMITS IAW SRM 53-00-53-1A-2. LOCATED AND DRILLED NEW R/H AFT CARGO ZEE CHANNEL IAW B737-700 SRM 51-40-05-0G-0. ZEE CHANNEL WILL BE INSTALLED ON T/C: TTG8Q004BM58;[07] VERIFIED STEP #5;[08] FINAL INSPECTION; REPLACED ZEE CHANNEL.
